# SDR C2XA98IA072

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 32316040CF24
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3857 - DURING FLIGHT, CREW REPORTED THE LEFT MAIN LANDING GEAR NR 1 SYSTEM UNLOCK LIGHT ILLUMINATED IN-FLIGHT.  MAINTENANCE REPAIRED A CHAFED WIRE ON THE LEFT MAIN LANDING GEAR UPLOCK BOX AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
